# SDR UIEA2017073001383

- Difficulty date: July 30, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,632 hours, 37,879 cycles
- Engine: Ge CF680A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Warning Message
- Condition: False Activation
- Location: Rt Bleed Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE BLEED VALVE CAUTION DESCENDING OUT OF FL 390.  ACCOMPLISHED FIM 36-11 FT 954.  NO DEFECTS NOTED TO SENSE, MUSCLE OR LINES. NO DEFECTS TO WIRING OR CONNECTORS PERFORMED HPSOV OPS CHECK IAW AMM 36-11-07, OPS CHECKED NORMAL. GROUND RUN ENGINE, RT ENGINE BLEED AIR OPS OK NORMAL.
